MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200 VENTILATOR, U.S.A.; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200 VENTILATOR, U.S.A.; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 200 ventilator, u.S.A.Was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not reported to be in patient use.During the evaluation of the device at the manufacturer's service center, a ventilator inoperative error code was observed.The technician recommended replacing the device's blower to address the issue.Additionally, unrelated to the issue the device's feet are missing, the d/c cable and the rear case enclosure are damaged and will need to be replaced.No repair performed.The device is not needed for inventory and has been scrapped.

Brand Name
TRILOGY 200 VENTILATOR, U.S.A.
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24099110
Report Number2518422-2026-002714
Device Sequence Number10328141
Product Code CBK
UDI-Device Identifier00606959022737
UDI-Public(01)00606959022737
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040005
Device Catalogue Number1040005
Device Lot Number150827
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown